Will my period be continuous or will i just have a period everymonth. Im on day 5 and im having bad stomach pains. Please help.
Irregular bleeding is very common when first starting Depo shots. It can take up to 2-3 injections before you begin to regulate out. Most women, after 2-3 shots will stop bleeding altogether or may only bleed occasionally. Hang in there. The first 1-2 months can be a little rough with Depo but once your body gets used to it, many women love the freedom from monthly periods.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got my shot may 3rd and I was fine until June 11 I started spotting, stomach pains?
Posted 16 Jul 2013 • 1 answer
Posted 28 Dec 2014 • 1 answer
Posted 30 Jul 2015 • 1 answer
Okay so I just got back on the depo shot and next month Im supposed to get my 2nd shot but ive been?
Posted 18 Feb 2016 • 1 answer
Posted 6 Mar 2016 • 1 answer